MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-25703-E
Medical Device Problem Codes Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " on (b)(6) 2025, in the anesthesiology department of (b)(6) hospital, during the insertion, the doctor found that the guidewire could not pass the ars smoothly, the resistance was found therefore, the catheter had to be replaced for reinsertion." additional informtion was recieved that stated "the guidwire was kinked".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, opened cvc kit including one guidewire within its advancer for analysis.The arrow raulerson syringe (ars) was not returned.Signs of use in the form of biological material were observed on the guidewire.Visual analysis revealed the distal end of the guidewire appeared kinked and there was an overall bend to the guide wire body.Microscopic examination confirmed the damage.Both welds were present and were observed to be full and spherical.Visual inspection of the ars could not be performed as the ars was not returned.The kinks in the guidewire measured 36 mm from the distal tip.The overall length of the guidewire measured 601 mm, which is within the specification limits of 596-604 mm per guidewire product drawing.The outer diameter of the guidewire measured 0.820 mm, which is within the specification limits of 0.788-0.826 mm per guidewire product drawing.The guide wire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle" the guide wire was advanced through a lab inventory ars and a lab inventory 18ga introducer needle to functionally test the guide wire.The guide wire passed through both components with little to no resistance.A manual tug test confirmed both the distal and proximal welds were intact.For material #'s wmz-04432-002a and snz-14703-002, a dhr was performed, and there was one potential finding.A non-conformance was initiated for lot number 71c23l0698 in regard to "ars leak in use / initial insert".The ifu provided with this product informs the user , "advancement of guidewire through arrow raulerson syringe may require a gentle twisting motion." the report of guidewire kinked was confirmed through investigation of the returned sample.The guidewire had two kinks towards the distal end of the body, however, the ars from the reported event was not returned.The returned guidewire met all relevant dimensional/functional requirements.A device history record review did not reveal any evidence of a manufacturing related issue.Based on these circumstances , unintentional use error likely contributed to this event; however, the probable cause of guidewire and ars resistance could not be determined based upon the information provided and without the ars being returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "(b)(6) 2025, in the anesthesiology department of (b)(6), during the insertion, the doctor found that the guidewire could not pass the ars smoothly, the resistance was found therefore, the catheter had to be replaced for reinsertion." additional information was received that stated "the guidwire was kinked".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24054284
Report Number3006425876-2026-00017
Device Sequence Number13267584
Product Code FOZ
UDI-Device Identifier00801902102324
UDI-Public(01)00801902102324(11)231128(17)251027(10)71F23L0739(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/27/2025
Device Catalogue NumberCS-25703-E
Device Lot Number71F23L0739
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown